# SDR DHL2006801546

- Difficulty date: April 14, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 822
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME RIVETING EDGE DISTANCE OF LINING SPACER AT STA 822.500 L-16.7R NOT IAW SRM.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-06-06, EO# AST060328 DATED 03-20-06.  REMOVED LINING SUPPORT SPACER IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW EO# AST060328.  VISUALLY INSPECTED AREA.  NO CRACK OR CORROSION FOUND.  BLENDED OUT FRAME EDGE AND FAB`D NEW CLIP SEGMENT AND NEW STRAP SEGMENT, 2EA STRAPS AND 2EA INTERNAL STRAPS ALL FROM AL7075T60.100" IAW EO# AST060328.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  PLUGGED MISDRILLED HOLES WITH RIVETS (NAS1097AD) AND INSTALLED REPAIR PARTS IAW EO# AST060328, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
